# SDR AALA20120927004

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 101,608 hours, 16,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TRAILING EDGE WEDGE UPPER SKIN PANEL DAMAGED BY HAIL.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-07.
